# SDR SWAA2020083104684

- Difficulty date: July 25, 2020
- Submitted: August 31, 2020
- Operation: Air carrier
- Aircraft: N7850B
- Make and model: Boeing 737-7Q8
- Aircraft serial: 28238
- Aircraft time: 54,381 hours, 36,216 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Fitting
- Condition: Worn
- Location: R2 Door Girt Bar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEAR ON GIRT BAR FITTING SCREW AND WASHER 8(EA) AT AFT GALLEY AREA / REPLACED GIRT BAR FITTING SCREW AND WHASHER 8(EA) AT AFT GALLEY AREA IAW B737-700 AMM 25-66-02-400-801
